Alert archive / Alabama / River Flood Warnings in 2014

River Flood Warning 27, NWS Mobile, AL

April 7, 2014Escambia County, Alabama; Escambia County, Florida

NWS Mobile, AL issued this river flood warning at Apr 7, 2014, 12:26 PM CDT for Escambia County, Alabama; Escambia County, Florida. It took effect at Apr 12, 2014, 8:12 AM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Apr 7, 2014, 12:26 PM CDT (17:26 UTC)
In effect from
Apr 12, 2014, 8:12 AM CDT
Expired
Apr 13, 2014, 8:12 AM CDT
In force
24 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Escambia County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 98 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Escambia River near Century (CTYF1). The gauge peaked at 18.61 ft at Apr 14, 2014, 6:00 AM CDT.

actionminormoderate15202504/0704/0804/0904/1004/1104/1204/1304/14
Action stage
12 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02375500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WGUS44 KMOB 071726
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
1226 PM CDT MON APR 7 2014



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN ALABAMA...FLORIDA... 

  ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING 
RIVER IN ALABAMA...

  ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX 
  COUNTIES.

.HEAVY RAINFALL WILL CAUSE SIGNIFICANT RISES ALONG THESE RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC025-099-131-081726-
/O.EXT.KMOB.FL.W.0025.140408T1330Z-000000T0000Z/
/CLBA1.2.ER.140408T1330Z.140412T1800Z.000000T0000Z.NO/
1226 PM CDT MON APR 7 2014

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD 
WARNING CONTINUES FOR THE ALABAMA RIVER NEAR CLAIBORNE DAM
* UNTIL FURTHER NOTICE
* AT 11AM MONDAY THE STAGE WAS...36.7 FEET 
* MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 42 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
  NEAR 49.3 FEET BY FRIDAY EARLY AFTERNOON.

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766             

$$

ALC053-FLC033-081726-
/O.NEW.KMOB.FL.W.0027.140412T1312Z-000000T0000Z/
/CTYF1.1.ER.140412T1312Z.140412T1800Z.000000T0000Z.NO/
1226 PM CDT MON APR 7 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ESCAMBIA RIVER NEAR CENTURY
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE
* AT 11AM MONDAY THE STAGE WAS...12.1 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 17 FEET 
* AT 19 FEET...LOW LYING PASTURES WILL FLOOD AND CATTLE SHOULD BE MOVED TO 
  HIGHER GROUND.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731            

$$
2 follow-up statements
371 
WGUS84 KMOB 071809
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
109 PM CDT MON APR 7 2014
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
ALABAMA...FLORIDA...
 
  TALLAHALA CREEK NEAR RUNNELSTOWN AFFECTING PERRY COUNTY. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX 
  COUNTIES. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND 
  WASHINGTON COUNTIES. 
  ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX 
  COUNTIES. 
  ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY. 
  LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 
  PASCAGOULA AT MERRILL AFFECTING GEORGE...GREENE AND JACKSON COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC047-099-131-081809-
/O.EXT.KMOB.FL.W.0024.140408T0936Z-000000T0000Z/
/MRFA1.1.ER.140408T0936Z.140412T1800Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* FROM EARLY TOMORROW UNTIL FURTHER NOTICE
* AT 11AM MONDAY THE STAGE WAS 59.3 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 66 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 73.2 FEET BY FRIDAY EARLY AFTERNOON.

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749             

$$

ALC025-099-131-081809-
/O.CON.KMOB.FL.W.0025.140408T1330Z-000000T0000Z/
/CLBA1.2.ER.140408T1330Z.140412T1800Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014

THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER NEAR CLAIBORNE DAM
* FROM TOMORROW MORNING UNTIL FURTHER NOTICE
* AT 12PM MONDAY THE STAGE WAS 37 FEET 
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 42 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
  NEAR 49.3 FEET BY FRIDAY EARLY AFTERNOON.


&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766             

$$

MSC111-081809-
/O.EXT.KMOB.FL.W.0023.140413T0000Z-000000T0000Z/
/RNTM6.1.ER.140413T0000Z.140413T0000Z.000000T0000Z.UU/
109 PM CDT MON APR 7 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TALLAHALA CREEK NEAR RUNNELSTOWN
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE
* AT 11AM MONDAY THE STAGE WAS 15.3 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 21 FEET
* FORECAST TO RISE TO FLOOD STAGE 21 FEET BY SATURDAY EVENING. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 21 FEET LOWLAND FLOODING BEGINS.

&&

LAT...LON 3138 8914 3139 8914 3137 8911 3122 8907
      3122 8910 3136 8912             

$$

ALC023-025-129-081809-
/O.CON.KMOB.FL.W.0020.000000T0000Z-000000T0000Z/
/CLDA1.1.ER.140407T1800Z.140412T1200Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE
* AT 11AM MONDAY THE STAGE WAS 27.6 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 37.2 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 29 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO 
BE MOVED TO HIGHER GROUND.  

&&

LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806
      3160 8810 3178 8822             

$$

ALC023-025-129-081809-
/O.EXT.KMOB.FL.W.0021.140407T2312Z-000000T0000Z/
/LRYA1.1.ER.140407T2312Z.140412T1200Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM THIS EVENING UNTIL FURTHER NOTICE
* AT 12PM MONDAY THE STAGE WAS 21.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO 
  NEAR 28.3 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 28 FEET FLOODING OF LOW LYING FARMLAND AND PASTURELANDS IN THE AREA WILL OCCUR.

&&

LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792
      3114 8802 3149 8793             

$$

ALC053-FLC033-081809-
/O.CON.KMOB.FL.W.0027.140412T1312Z-000000T0000Z/
/CTYF1.1.ER.140412T1312Z.140412T1800Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014

THE FLOOD WARNING CONTINUES FOR
  THE ESCAMBIA RIVER NEAR CENTURY
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE
* AT 12PM MONDAY THE STAGE WAS 12.2 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 17 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CLIMB TO 19 FEET BY SATURDAY AFTERNOON.
* AT 19 FEET LOW LYING PASTURES WILL FLOOD AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.


&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731            

$$

FLC091-081809-
/O.EXT.KMOB.FL.W.0022.140409T0000Z-140410T0900Z/
/CRVF1.1.ER.140409T0000Z.140409T1800Z.140410T0300Z.NO/
109 PM CDT MON APR 7 2014

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* FROM TOMORROW EVENING UNTIL LATE WEDNESDAY NIGHT
* AT 11AM MONDAY THE STAGE WAS 6.6 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO
  NEAR 8.4 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR.  

&&

LAT...LON 3078 8650 3078 8649 3069 8653
      3070 8663 3070 8655                       

$$

MSC039-041-111-081809-
/O.CON.KMOB.FL.W.0015.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.140329T2220Z.140412T1200Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014

THE FLOOD WARNING CONTINUES FOR
  THE LEAF NEAR MCLAIN
* FROM TOMORROW EARLY AFTERNOON UNTIL FURTHER NOTICE
* AT 12PM MONDAY THE STAGE WAS 15.6 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO
  RISE TO NEAR 23.9 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.


&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
      3098 8877 3114 8887             

$$

MSC039-041-153-081809-
/O.CON.KMOB.FL.W.0016.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.140329T0912Z.140412T1200Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL FURTHER NOTICE 
* AT 12PM MONDAY THE STAGE WAS 21.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 27.2 FEET BY SATURDAY MORNING.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 22 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN 
LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858             

$$

MSC039-041-059-081809-
/O.CON.KMOB.FL.W.0019.000000T0000Z-000000T0000Z/
/MRRM6.1.ER.140401T2030Z.140412T1200Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014

THE FLOOD WARNING CONTINUES FOR
  THE PASCAGOULA AT MERRILL
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE
* AT 12PM MONDAY THE STAGE WAS 19.8 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 22 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO
  NEAR 23.5 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879             

$$
981 
WGUS84 KMOB 080245
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
945 PM CDT MON APR 7 2014
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
FLORIDA...
 
  ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. THE 
RIVER IS NOW FORECAST TO CREST JUST BELOW FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC053-FLC033-080315-
/O.CAN.KMOB.FL.W.0027.000000T0000Z-140408T0245Z/
/CTYF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
945 PM CDT MON APR 7 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE ESCAMBIA RIVER NEAR CENTURY
* UNTIL WEDNESDAY DECEMBER 31 
* AT 09PM MONDAY THE STAGE WAS 13.7 FEET 
* FLOOD STAGE IS 17.0 FEET
* THE RIVER IS FORECAST TO CREST AT 16.9 FEET EARLY WEDNESDAY MORNING
  AND REMAIN NEAR THIS LEVEL THROUGH THE END OF THE WEEK. 

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731            

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 7, 11:37 AM CDT, 49 minutes earlier.

Area forecast discussion, Apr 7, 11:37 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1137 AM CDT MON APR 7 2014

.AVIATION [07.18Z TAF ISSUANCE]...FRONTAL PASSAGE OCCURS THIS
AFTERNOON AND BRINGS A WEST NORTHWESTERLY FLOW IN ITS WAKE. LINGERING
LIGHT SHRA OVER PNS...ENDS BY 20Z. MAIN CONVECTIVE LINE ADVANCES EAST
OVER THE NORTHERN FLORIDA PENINSULA THIS AFTERNOON. SATELLITE SHOWS
LOW END MVFR TO IFR CIGS PIVOTING EASTWARD OVER THE SOUTHERN STATES
IN THE NEAR TERM AND WILL CARRY THESE BASES IN TAFS. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

&&
Hazardous weather outlook, Apr 7, 6:50 AM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
650 AM CDT MON APR 7 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
650 AM CDT MON APR 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE WEATHER IS LIKELY TODAY. STRONG LOW LEVEL WINDS AND UPPER
SUPPORT ARE EXPECTED TO BRING DAMAGING WINDS TO 60 MPH..LARGE HAIL
AND ISOLATED TORNADOES. THE THREAT WILL DECREASE FROM THE WEST AS A
FRONT MOVES ACROSS THE AREA TODAY.

WITH SOME AREAS SEEING FOUR INCHES OR MORE OF RAIN TODAY OR
MORE...ADDITIONAL FLOODING PROBLEMS ARE LIKELY TODAY...MAINLY NORTH
OF THE FLORIDA...ALABAMA STATE LINE.

WITH THE STRONG ONSHORE FLOW...DANGEROUS RIP CURRENTS ARE POSSIBLE
ALONG AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE WEATHER IS NOT ANTICIPATED TUESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS
MAY BE NEEDED TODAY.

GMZ630>635-650-655-670-675-081200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
650 AM CDT MON APR 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHERLY WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT
TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG OFFSHORE WINDS WILL MOVE OVER THE AREA LATER TUESDAY...AGAIN
CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. THESE ARE EXPECTED TO
LAST INTO WEDNESDAY.

In the hours before

Local storm report, Apr 7, 8:39 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
839 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     TSTM WND DMG     PENSACOLA               30.42N 87.22W
04/07/2014                   ESCAMBIA           FL   NEWSPAPER

            30 FOOT TALL TREE DOWN ON HOUSE AND CAR LOCATED ON 60TH
            AVENUE.

&&

JOHNP
Local storm report, Apr 7, 9:41 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
941 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 AM     TSTM WND DMG     BOONEVILLE              31.20N 87.60W
04/07/2014                   ESCAMBIA           AL   NEWSPAPER

            TREE FELL ON VEHICLES.

0624 AM     TSTM WND DMG     URIAH                   31.31N 87.50W
04/07/2014                   MONROE             AL   NEWSPAPER

            TREES AND POWERLINES DOWN.

0647 AM     TSTM WND DMG     CASTLEBERRY             31.30N 87.02W
04/07/2014                   CONECUH            AL   NEWSPAPER

            TREE DOWN IN THE SANDCUT COMMUNITY IN CASTLEBERRY. POWER
            LINES DOWN.

&&

JOHNP
Local storm report, Apr 7, 10:44 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1044 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      EXCEL                   31.43N 87.35W
04/07/2014                   MONROE             AL   EMERGENCY MNGR

            AL-136 FLOODED IN EXCEL

0600 AM     FLASH FLOOD      N MONROEVILLE           31.53N 87.33W
04/07/2014                   MONROE             AL   EMERGENCY MNGR

            AL-41 FLOODED NORTH OF MONROEVILLE. SEVERAL COUNTY ROADS
            FLOODED THROUGHOUT MONROE COUNTY.

&&

JOHNP
Local storm report, Apr 7, 10:58 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
1058 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      EXCEL                   31.43N 87.35W
04/07/2014                   MONROE             AL   EMERGENCY MNGR

            AL-136 FLOODED IN EXCEL

0700 AM     FLASH FLOOD      N MONROEVILLE           31.53N 87.33W
04/07/2014                   MONROE             AL   EMERGENCY MNGR

            AL-41 FLOODED NORTH OF MONROEVILLE. SEVERAL COUNTY ROADS
            FLOODED THROUGHOUT MONROE COUNTY.

&&

JOHNW
Local storm report, Apr 7, 11:17 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1117 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     TSTM WND DMG     DAPHNE                  30.60N 87.90W
04/07/2014                   BALDWIN            AL   BROADCAST MEDIA

            LARGE TREE BLOWN DOWN IN WHISPERING PINES COMMUNITY OF
            DAPHNE.

&&

JOHNW
Local storm report, Apr 7, 11:38 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1138 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      PINE APPLE              31.87N 86.99W
04/07/2014                   WILCOX             AL   EMERGENCY MNGR

            COUNTY ROAD 59 FLOODED NEAR PINE APPLE, ALABAMA.

&&

JOHNW

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:16 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw74 min
Apr 6, 7:36 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw24 min
Apr 6, 8:01 PM CDTSevere Thunderstorm WarningMOBCrenshaw14 min
Apr 6, 11:30 PM CDTAreal Flood WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 3 more12 hr
Apr 7, 3:22 AM CDTTornado WarningMOBClarke, Washington38 min
Apr 7, 3:50 AM CDTFlash Flood WarningMOBChoctaw, Clarke, Conecuh, Monroe, Washington, Wilcox4 hr
Apr 7, 3:50 AM CDTTornado WarningMOBMonroe, Wilcox40 min
Apr 7, 4:41 AM CDTTornado WarningMOBBaldwin, Clarke, Mobile, Monroe49 min
Apr 7, 4:58 AM CDTSevere Thunderstorm WarningMOBButler62 min
Apr 7, 5:23 AM CDTSevere Thunderstorm WarningMOBMobile52 min
Apr 7, 5:41 AM CDTAreal Flood AdvisoryMOBBaldwin, Clarke, Mobile, Washington2 hr
Apr 7, 6:08 AM CDTFlash Flood WarningMOBBaldwin, Clarke, Mobile, Washington112 min
Apr 7, 6:10 AM CDTTornado WarningMOBButler, Conecuh, Monroe50 min
Apr 7, 6:16 AM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe44 min
Apr 7, 6:23 AM CDTSpecial Marine WarningMOB97 min
Apr 7, 6:30 AM CDTFlash Flood WarningMOBBaldwin, Clarke, Conecuh, Escambia, Monroe2 hr
Apr 7, 6:43 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw, Escambia, Monroe47 min
Apr 7, 6:49 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia56 min
Apr 7, 7:36 AM CDTSpecial Marine WarningMOB84 min
Apr 7, 8:04 AM CDTAreal Flood AdvisoryMOBBaldwin, Escambia, Mobile116 min
Apr 7, 8:20 AM CDTSevere Thunderstorm WarningMOBCovington, Escambia55 min
Apr 7, 8:28 AM CDTAreal Flood AdvisoryMOBBaldwin, Covington, Crenshaw, Escambia2 hr
Apr 7, 8:35 AM CDTSpecial Marine WarningMOB55 min
Apr 7, 8:40 AM CDTSevere Thunderstorm WarningMOBCovington65 min
Apr 7, 8:56 AM CDTSpecial Marine WarningMOB94 min
Apr 7, 9:29 AM CDTSpecial Marine WarningMOB91 min
Apr 7, 10:45 AM CDTSpecial Marine WarningMOB60 min
Apr 7, 9:47 AM CDTSevere Thunderstorm WarningMOBOkaloosa28 min

Nearby

River Flood Warnings in Alabama, 2014River Flood Warnings in Florida, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.